Multiple Myeloma an incurable disease, but I have spent the last 25 years in remission using a blend of conventional oncology and evidence-based nutrition, supplementation, and lifestyle therapies from peer-reviewed studies that your oncologist probably hasn't told you about.
Click the orange button to the right to learn more about what you can start doing today.
Cancer survivors would not normally associate atrial fibrillation aka Afib with the blood cancer multiple myeloma.
According to the studies linked and excerpted below, cardio-toxic chemotherapy probably causes atrial fibrillation (Afib) but the authors can’t bring themselves to come out and say it.
Therefore, I guess I’ll have to say it. My chemotherapy regimens, all shown to be cardio-toxic, caused my late stage stage side effect, chemotherapy-induced atrial fibrillation.
Yes. I believe my Afib was “chemotherapy-induced.” Now, what do I do about this?
The excerpt and study linked below represents that crux of my thinking about chemotherapy-induced Afib. I believe that conventional toxic therapies for the treatment of Afib may cause more risks than benefits for me. Further, I pursue evidence-based, non-toxic therapies shown to both reduce my risk of stroke as well as manage my CIC.
The proof of concept is listed at the bottom of this post. My heart health metrics all are either stable or have improved in the time period outlined.
“Whilst some studies suggest that the mortality risk from AF is due to the “bad company it keeps” i.e. the associated co-morbidities rather than AF itself; undoubtedly some of the mortality is also due to the side-effects of the various therapeutic strategies for AF (anti-arrhythmic drugs, bleeding side-effects due to anti-coagulants or invasive procedures).”
The purpose of this post then, is to document this long-term side effect and then document what, if any, therapies exist that have been shown to heal Afib.
It’s important for me to point out that there are no evidence-based, non-toxic therapies that have the ability to restore my normal sinus rhythm, This post will document those non-toxic therapies shown to reduce the risks that Afib brings.
Because a person can live a long and happy life with Afib, it is important for me to establish the health risks that can result from Afib. According to the American Heart Association:
the most serious risk from AFib is that it can lead to other medical problems, including:
I reduce my increased risk of the medical problems listed above with non-toxic, non-conventional therapies such as:
In addition, I also manage my chemotherapy-induced Cardiomyopathy (CIC) with evidence-based, non-toxic, non-conventional therapies as well. I have linked diagnostic testing information at the bottom of the page that summarizes results from five echocardiograms taken during the years 2015-2021.
In short, I believe I have stabilized my CIC as well as reduced my risks of stroke, DVT, heart failure/heart attack, etc.
To learn more about evidence-based, non-toxic, non-conventional Afib therapies, scroll down the page, post a question or a comment and I will reply to you ASAP.
Although embolic stroke is the most feared complication, over the past few decades, AF has been associated with increased risks of:
Conversely, biologically plausible bidirectional relations have been reported, such that myocardial infarction,10 heart failure,10 chronic kidney disease,6,7 and venous thromboembolism11 are associated with increased risk of incident AF…
Clearly many research questions regarding the complex interrelations between AF and cancer remain and, with an aging population, represent important areas for future research. Further investigation is required to determine whether the presence of AF and cancer should modify management strategies given the increased risk of bleeding and thromboembolism observed with both conditions.12 …”
“Some well-established immunotherapy, radiotherapy, postoperation, anticancer drugs such as anthracyclines, antimetabolites, human epidermal growth factor receptor 2 blockers, tyrosine kinase inhibitors, alkylating agents, checkpoint inhibitors, and angiogenesis inhibitors, are significantly linked to cardiotoxicity.
Cardiotoxicity is a common complication of several cancer treatments. Some studies observed complications of cardiac arrhythmia associated with the treatment of cancer, including atrial fibrillation (AF), supraventricular arrhythmias, and cardiac repolarization abnormalities. AF increases the risk of cardiovascular morbidity and mortality; it is associated with an almost doubled risk of mortality and a nearly 5-fold increase in the risk of stroke…
In view of the lack of evidence, there is no specific guideline for the treatment of AF in patients with malignant tumors…
In this review, the mechanisms of some chemotherapeutic drugs, post-surgery, radiation therapy, and cancer system immunity in inducing AF were summarized on the basis of existing data.
…As anticancer therapy-induced AF usually occurs in cancer centers, clinically relevant data on treatment, risk of embolic events, persistence period, and particularly ischemic strokes are not available in the literature. Moreover, the development of AF may impact the therapeutic effects of people with cancer…
“The relationship between chemotherapy and arrhythmias has not been well established…Arrhythmias were reported as a side effect of many chemotherapeutic drugs. Anthracyclines are associated with atrial fibrillation (AF) at a rate of 2–10%…
In this review, we tried to summarize the data on arrhythmia in chemotherapy from the existing literature and to attract attention of cardiologists to this problem.
The data presented provide more questions than answers. Because the arrhythmia during chemotherapy usually occurs in cancer centres, clinically relevant data on treatment, duration, risk of embolic events, and particularly ischaemic strokes are practically missing from the literature.
Although the data are limited, several classes of cancer chemotherapeutic agents appear to be associated with cardiac arrhythmias. Anthracyclines, melphalan, and IL-2 appear to be associated with the development of AF…
Cisplatin—particularly intrapericardial administration—is associated with a very high rate of AF, likely due to direct irritation of the pericardium, and warrants monitoring.
Sudden death with documented or suspected ventricular arrhythmias has been reported with almost all classes of chemotherapeutic drugs but rarely.
In general, chemotherapy-induced arrhythmia is an existing but poorly recognized and studied entity…
All have improved-
6/2021 Left Ventricle: The left ventricular systolic function is low normal, with an estimated ejection fraction of 50-55%.
2/2020- Left Ventricle: The left ventricular systolic function is low normal, with an estimated ejection fraction of 50-55%.
10/2018- Left Ventricle: The left ventricular systolic function is mildly decreased, ejection fraction of 40-45%.
9/2016- Left Ventricle: The left ventricular systolic function is mildly to moderately decreased, with an estimated ejection fraction of 40-45%.
10/2015-The left ventricular systolic function is mildly decreased, with an estimated ejection fraction of 40-45%.
2/2020 The aortic root is abnormal. There is moderate dilatation of the ascending aorta. There is severe dilatation of the aortic root.
10/2018- The aortic root is abnormal. There is moderate dilatation of the ascending aorta. There is moderate dilatation the aortic root.
09/2016- The aortic root is abnormal. There is moderate dilatation of the ascending aorta. There is severe dilatation of the aortic root.
10/2015- The aortic root is abnormal. There is moderate dilatation of the ascending aorta. There is severe dilatation of the aortic root. Maximal diameter of aortic root is 5.3 cm